# SDR UALA2009020500395

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 27,993 hours, 3,514 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIGHT HALF REVERSER HAS HYD LEAK.  FOUND 2 HYD LINES LEAKING AT RIGHT SIDE OF ENG NR 1.  TIGHTENED B-NUTS.  B-NUTS JUST FWD OF CENTER REVERSER ACT NEED TO DEPLOY REVERSER, VERIFY NO LEAKS.  RAN ENGINE, OPERATED REVERSER, NO LEAKS NOTED.
